# SDR AALA20060036

- Difficulty date: January 17, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FORWARD GALLEY OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR FORWARD GALLEY OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
